# SDR SWAA2022032313372

- Difficulty date: October 31, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED / REMOVED; REPAIRED AND REINSTALLED ACB FWD CORNER SCUFF PLATE IAW 1-A53-2076 REV 11.
